MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a mid-urethral sling procedure, using an obtryx system - halo device, the mesh was torn.The procedure was completed with another of the same device.No patient complications reported.
 
Additional Manufacturer Narrative
Block e1: complete address of the healthcare facility: (b)(6).Block h6: device code a0414 captures the reportable event of mesh torn.
 
Additional Manufacturer Narrative
Boston scientific concludes that the reported allegation of the mesh torn could not be confirmed.The device history record (dhr) confirmed that the device met all material, assembly, and performance specifications.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available, a conclusion code of cause not established was assigned to this investigation since the investigation was unable to determine a probable cause for the complaint event based on the available information.(b)(6).Device code a0414 captures the reportable event of mesh torn.
 
Event or Problem Description
It was reported that during a mid-urethral sling procedure using an obtryx system - halo device, the mesh was torn.The procedure was completed with another of the same device.No patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h11: with all the available information, boston scientific concludes that the reported allegation of the mesh torn could not be confirmed.The device history record (dhr) confirmed that the device met all material, assembly, and performance specifications.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review performed for the obtryx lynx device confirmed that the event of mesh torn material is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the obtryx lynx device is acceptable.Based on the information available, a conclusion code of cause not established was assigned to this investigation since the investigation was unable to determine a probable cause for the complaint event based on the available information.Block e1: complete address of the healthcare facility: (b)(6).Block h6: device code a0414 captures the reportable event of mesh torn.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24484576
Report Number2124215-2026-11396
Device Sequence Number5104982
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public(01)08714729718987(17)270211(10)33402947
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068505000
Device Catalogue NumberM0068505000
Device Lot Number0033402947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2026
Supplement Date Received by Manufacturer03/16/2026
04/22/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/13/2026
04/29/2026
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight67 KG